Alert archive / North Carolina / Beach Hazards Statements in 2013

Beach Hazards Statement 23, NWS Newport/Morehead City, NC

October 1, 2013

NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 1, 2013, 8:36 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2013, 8:36 PM EDT (00:36 UTC)
Expired
Oct 2, 2013, 8:00 PM EDT
In force
23 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WHUS42 KMHX 020036
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
836 PM EDT TUE OCT 1 2013

...HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY EVENING
FOR BEACHES NORTH OF CAPE HATTERAS...

.PERSISTENT NORTHEAST WINDS AND LARGE SWELL WILL PRODUCE STRONG
NORTH TO SOUTH LONGSHORE CURRENT AND A HIGH THREAT OF RIP CURRENTS.

NCZ103-021245-
/O.NEW.KMHX.BH.S.0023.131002T0036Z-131003T0000Z/
OUTER BANKS DARE-
836 PM EDT TUE OCT 1 2013

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH WEDNESDAY
EVENING.

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND A STRONG NORTH TO
  SOUTH LONGSHORE CURRENT WILL EXIST AS WELL.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...TIMING AND TIDES...THE HIGHEST THREAT FOR RIP
  CURRENTS WILL OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE...
  AROUND 1230PM WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL
TIMES.

STRONG LONGSHORE CURRENTS CAN SWEEP SWIMMERS AND SURFERS INTO RIP
CURRENTS...PIERS...JETTIES AND OTHER HAZARDOUS AREAS. IN MANY
CASES THE LONGSHORE CURRENT IS STRONG ENOUGH TO PREVENT SWIMMERS
FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM MAKING IT
DIFFICULT TO RETURN TO SHORE.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS



$$
3 follow-up statements
190 
WHUS42 KMHX 020152
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
952 PM EDT TUE OCT 1 2013

...HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY
EVENING FOR BEACHES NORTH OF CAPE HATTERAS...

.LINGERING EFFECTS OF THE PERSISTENT NORTHEAST WINDS AND SWELL
FROM THIS PAST WEEKEND HAS YIELDED A CONTINUAL THREAT OF STRONG
RIP CURRENTS NORTH OF CAPE HATTERAS.

NCZ103-021400-
/O.CON.KMHX.BH.S.0023.000000T0000Z-131003T0000Z/
OUTER BANKS DARE-
952 PM EDT TUE OCT 1 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...TIMING AND TIDES...THE HIGHEST THREAT FOR 
  RIP CURRENTS WILL OCCUR SEVERAL HOURS EITHER SIDE OF LOW 
  TIDE... AROUND 1230PM WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL
TIMES.

STRONG LONGSHORE CURRENTS CAN SWEEP SWIMMERS AND SURFERS INTO RIP
CURRENTS...PIERS...JETTIES AND OTHER HAZARDOUS AREAS. IN MANY
CASES THE LONGSHORE CURRENT IS STRONG ENOUGH TO PREVENT SWIMMERS
FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM MAKING IT
DIFFICULT TO RETURN TO SHORE.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

$$
586 
WHUS42 KMHX 020742
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
342 AM EDT WED OCT 2 2013

...HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY
EVENING FOR BEACHES NORTH OF CAPE HATTERAS...

.LINGERING EFFECTS OF THE PERSISTENT NORTHEAST WINDS AND SWELL
FROM THIS PAST WEEKEND HAS YIELDED A CONTINUAL THREAT OF STRONG
RIP CURRENTS NORTH OF CAPE HATTERAS.

NCZ103-022100-
/O.CON.KMHX.BH.S.0023.000000T0000Z-131003T0000Z/
OUTER BANKS DARE-
342 AM EDT WED OCT 2 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL
  OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 1230PM
  WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL
TIMES.

STRONG LONGSHORE CURRENTS CAN SWEEP SWIMMERS AND SURFERS INTO RIP
CURRENTS...PIERS...JETTIES AND OTHER HAZARDOUS AREAS. IN MANY
CASES THE LONGSHORE CURRENT IS STRONG ENOUGH TO PREVENT SWIMMERS
FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM MAKING IT
DIFFICULT TO RETURN TO SHORE.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

$$
747 
WHUS42 KMHX 021454
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1054 AM EDT WED OCT 2 2013

...HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY
EVENING FOR BEACHES NORTH OF CAPE HATTERAS...

.LINGERING EFFECTS OF THE PERSISTENT NORTHEAST WINDS AND SWELL
FROM THIS PAST WEEKEND HAS YIELDED A CONTINUAL THREAT OF STRONG
RIP CURRENTS NORTH OF CAPE HATTERAS.

NCZ103-030000-
/O.CON.KMHX.BH.S.0023.000000T0000Z-131003T0000Z/
OUTER BANKS DARE-
1054 AM EDT WED OCT 2 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL 
  OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 1230PM 
  WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 1, 8:24 PM EDT, 12 minutes earlier.

Area forecast discussion, Oct 1, 8:24 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
824 PM EDT TUE OCT 1 2013

.SYNOPSIS...
HIGH PRESSURE WILL CONTROL THE WEATHER ACROSS EASTERN NORTH
CAROLINA THROUGH SUNDAY. A COLD FRONT APPROACHING FROM THE WEST
EARLY NEXT WEEK IS FORECAST TO INTERACT WITH LOW PRESSURE
DEVELOPING VICINITY OF THE GULF COAST REGION...WITH THE LOW
POSSIBLY MOVING INTO THE CAROLINAS MONDAY INTO TUESDAY.

&&

.NEAR TERM /TONIGHT/...
AS OF 8 ON TUES...MOSTLY MINOR EDITS TO THE FORECAST HOWEVER
DROPPED MIN TEMPS SEVERAL DEGREES ACROSS INLAND SECTIONS AS CALM
WINDS AND EXCELLENT RADIATIONAL COOLING WILL LIKELY LEAD TO TEMPS
A FEW DEGREES BELOW A MOS BLEND AS OBSERVED OVER THE PAST FEW
NIGHTS. HIGH PRESSURE AT THE SURFACE AND ALOFT WILL KEEP SKIES
CLEAR THROUGH TONIGHT. EXPECT THAT THE OVERALL DRY AIRMASS WILL
INHIBIT FOG HOWEVER WITH MOISTURE TRAPPED UNDER THE SURFACE-BASED
INVERSION...BELOW 1000 MB...CANNOT COMPLETELY RULE OUT PATCHY FOG
ACROSS EASTERN NC. CONFIDENCE IS LOW SO WILL LEAVE OUT MENTION OF
FOG IN THE FORECAST FOR NOW.

&&

.SHORT TERM /WEDNESDAY/...
AS OF 204 PM TUE...HIGH PRESSURE WILL BUILD BACK OVER THE AREA
WEDNESDAY WITH WIND FLOW BECOMING WESTERLY BY MIDDAY. WEATHER WILL
REMAIN DRY WITH UPPER LEVEL HIGH PRESSURE REMAINING OVER THE AREA.
HEIGHTS WILL RISE...ALLOWING HIGH TEMPERATURES TO RISE UP INTO THE
MIDDLE TO UPPER 80S WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 315 PM TUESDAY...A MEAN UPPER RIDGE IS FORECAST TO PREVAIL
ACROSS MOST OF THE EASTERN US THROUGH THE WEEKEND. THE AFFECTS OF
THIS SYSTEM WILL BE MOST PRONOUNCED ACROSS THE MID ATLANTIC AND
SOUTHEAST REGIONS WHERE SURFACE HIGH PRESSURE WILL DOMINATE THE
WEATHER. THESE STRUMS ARE FORECAST TO PRODUCE A PROLONGED PERIOD
OF WARM AND DRY FALL WEATHER ACROSS EASTERN NC INTO THE WEEKEND.
DAYTIME HIGHS WILL BE ABOVE NORMAL WITH READINGS IN THE LOWER TO
MIDDLE 80S INLAND. STRONG RADIATIONAL COOLING AT NIGHT WILL LEAD TO
SEASONABLY COOL OVERNIGHT LOWS IN THE UPPER 50S/LOWER 60S INLAND
AND MID TO UPPER 60S BEACHES.

THE PATTERN IS FORECAST TO BEGIN TO CHANGE LATE IN THE WEEKEND AND
ESPECIALLY EARLY NEXT WEEK AS THE UPPER RIDGE IS PROGGED TO MOVE
INTO THE ATLANTIC AS A LONGWAVE TROUGH APPROACHES FROM THE WEST. THE
ASSOCIATED SURFACE COLD FRONT IS EXPECTED TO MOVE SLOWLY EAST INTO
AND ACROSS THE AREA MONDAY AND TUESDAY OFFERING OPPORTUNITIES FOR
SHOWERS AND THUNDERSTORMS TO OCCUR. IN ADDITION THE GUIDANCE IS
INDICATING THE POTENTIAL FOR A DISTURBANCE IN THE GULF OF MEXICO TO
INTERACT WITH THE FRONT AND TRAVEL NORTHEAST ALONG IT INTO THE
SOUTHERN AND CENTRAL APPALACHIANS EARLY NEXT WEEK. THE FORECAST WILL
REMAIN DRY THROUGH SATURDAY THEN CONTINUE WITH A SLIGHT CHANCE POP
SUNDAY INCREASING TO CHANCE MONDAY AND TUESDAY. IF LOW PRESSURE
MATERIALIZES ALONG HE FRONT THEN POPS WILL NEED TO BE INCREASED IN
SUBSEQUENT FORECASTS. THE TEMPERATURE FORECAST FOR SUNDAY INTO
TUESDAY WILL BE SLIGHTLY COOLER DUE TO THE ANTICIPATION OF MORE
CLOUDS AND A THREAT OF AT LEAST SOME PRECIPITATION.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 730 PM TUES...PREDOMINANT VFR EXPECTED THROUGH THE SHORT TERM
AS HIGH PRESSURE SURFACE AND ALOFT CONTINUE OVER THE REGION.
MOISTURE TRAPPED UNDER A SURFACE BASED INVERSION MAY LEAD TO MVFR
FOG OVERNIGHT BUT HAVE HELD OFF MENTION IN TAFS EXCEPT FOR PGV
WERE PERSISTENCE OVER THE PAST FEW NIGHTS...ALONG WITH THE LOWEST
DEWPOINT DEPRESSION AT 00Z...SUGGEST THE BEST LOCATION FOR FOG
DEVELOPMENT. EXPECT AFTERNOON STRATOCUMULUS DEVELOPMENT WED
AFTERNOON BUT WITH NO IMPACT ON AVIATION...ALONG WITH LIGHT
WESTERLY WINDS.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 315 PM TUESDAY...THERE WILL BE A CHANCE OF A BRIEF PERIOD
OF PATCHY FOG/STRATUS DURING THE LATE NIGHT AND EARLY MORNING
HOURS EACH DAY...OTHERWISE HIGH CONFIDENCE OF VFR THROUGH THE
PERIOD. THERE WILL BE A VERY SMALL CHANCE FOR AN ISOLATED SHOWER
OR THUNDERSTORM ON SUNDAY.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 815 PM TUES...LATEST SURFACE AND BUOY DATA INDICATE VARIABLE
WINDS FOR THE SOUTHERN WATERS WITH SSW FLOW FOR THE NORTHERN
WATERS AROUND 10 KT. SEAS REMAIN 3-4 FT FOR THE CENTRAL AND
NORTHERN WATERS AS REPORTED FROM DIAMOND SHOALS NORTH TO OFF THE
VA/NC BORDER (44014). INCREASED SEAS 1-2 FT FOR THE NEXT 12 HOURS
FOR THE NORTHERN WATERS BASED ON PERSISTENCE AND PREVIOUS FORECAST
LOWERING SEAS TOO SOON. HIGH PRESSURE AT THE SURFACE AND ALOFT
WILL CONTINUE OVER THE WATERS THROUGH WEDNESDAY. ANOTHER RIDGE
AXIS WILL DEVELOP WEST OF THE WATERS WED SHIFTING WINDS W FOR THE
MIDDAY HOURS THEN SW BY LATE EVENING AS THE RIDGE SHIFTS OFF THE
COAST.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 315 PM MONDAY...HIGH PRESSURE OVER THE WATERS WILL PRODUCE
EXCELLENT BOATING CONDITIONS THROUGH SATURDAY. WINDS ARE FORECAST TO
BE LIGHT THROUGH FRIDAY. AS THE CENTER OF THE HIGH MOVES INTO THE
ATLANTIC SATURDAY WINDS WILL BECOME SOUTHERLY THEN INCREASE TO 10 TO
15 MPH SUNDAY.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...JME
NEAR TERM...DAG
SHORT TERM...CGG
LONG TERM...JME
AVIATION...JME/DAG
MARINE...JME/DAG
Hazardous weather outlook, Oct 1, 4:02 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
402 PM EDT TUE OCT 1 2013

NCZ029-044>047-079>081-090>094-098-022015-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
402 PM EDT TUE OCT 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-104-022015-
CARTERET-OUTER BANKS HYDE-
402 PM EDT TUE OCT 1 2013

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING
BETWEEN CAPE HATTERAS AND CAPE LOOKOUT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-022015-
OUTER BANKS DARE-
402 PM EDT TUE OCT 1 2013

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING
NORTH OF CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING
BETWEEN CAPE HATTERAS AND CAPE LOOKOUT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Beach Hazards Statements in North Carolina, 2013Every beach hazards statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.